Conjugacy classes of finite solvable subgroups in Lie groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 2, p. 179-191
@article{ASENS_1988_4_21_2_179_0,
     author = {Friedlander, Eric M. and Mislin, Guido},
     title = {Conjugacy classes of finite solvable subgroups in Lie groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 21},
     number = {2},
     year = {1988},
     pages = {179-191},
     doi = {10.24033/asens.1555},
     zbl = {0662.22004},
     mrnumber = {90f:22017},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1988_4_21_2_179_0}
}
Friedlander, Eric M.; Mislin, Guido. Conjugacy classes of finite solvable subgroups in Lie groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 2, pp. 179-191. doi : 10.24033/asens.1555. http://www.numdam.org/item/ASENS_1988_4_21_2_179_0/

[1] A. Borel, Properties and Linear Representations of Chevalley Groups (Lectures Notes in Math ; No. 131, Springer, 1970, pp. 1-50). | MR 41 #3484 | Zbl 0197.30501

[2] A. Borel, On Proper Actions and Maximal Compact Subgroups of Locally Compact Groups (to appear).

[3] E. Friedlander, Etale Homotopy of Simplicial Schemes (Annals of Math Studies, Vol. 104, Princeton Univ. Press, 1982). | MR 84h:55012 | Zbl 0538.55001

[4] E. Friedlander, Multiplicative Stability for the Cohomology of finite Chevalley groups (Comment. Math. Helv., Vol. 63, 1988, pp. 108-113). | MR 89b:20092 | Zbl 0658.20024

[5] E. Friedlander and G. Mislin, Locally Finite Approximation of Lie Groups I (Inventiones Math., Vol. 83, 1986, pp. 425-436). | MR 87i:55038 | Zbl 0566.55011

[6] E. Friedlander and G. Mislin, Locally Finite Approximation of Lie Groups II (Math. Proc. Camb. Phil. Soc., Vol. 100, 1986, pp. 505-517). | MR 88b:55016 | Zbl 0621.55013

[7] J. Lannes, Sur la cohomologie modulo p des p-groupes Abéliens élémentaires (Homotopy Theory, Proceedings of the Durham Symposium 1985 London Math. Soc. Lecture Note Series No. 117, 1987, pp. 97-116). | MR 89e:55037 | Zbl 0654.55013

[8] J. Milne, Etale Cohomology, Princeton University Press, 1980. | MR 81j:14002 | Zbl 0433.14012

[9] D. Quillen, The Spectrum of an Equivariant Cohomology ring, I and II (Annals of Math, Vol. 94, 1972, pp. 549-572 and 573-602). | MR 45 #7743 | Zbl 0247.57013

[10] Séminaire de géométrie algébrique (SGA3), Schémas en groupes, II (Lectures Notes in Math., No. 152, Springer, 1970). | Zbl 0209.24201

[11] T. A. Springer and R. Steinberg, Conjugacy Classes (Lecture Notes in Math., No. 131, Springer, 1970, pp. 167-266). | MR 42 #3091 | Zbl 0249.20024

[12] R. Steinberg, Endomorphisms of Linear Algebraic Groups (Memoirs of A.M.S., No. 80, 1968). | MR 37 #6288 | Zbl 0164.02902